multipliers and their - estimates on the Heisenberg group

  • Chincheng Lin

    National Central University, Chung-Li, Taiwan

Abstract

We give a Hörmander-type sufficient condition on an operator-valued function that implies the -boundedness result for the operator defined by (\( T_Mf \)^ = on the - dimensional Heisenberg group . Here "^" denotes the Fourier transform on defined in terms of the Fock representations. We also show the --boundedness of . , for under the same hypotheses of -boundedness.

Cite this article

Chincheng Lin, multipliers and their - estimates on the Heisenberg group. Rev. Mat. Iberoam. 11 (1995), no. 2, pp. 269–308

DOI 10.4171/RMI/173